X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (614) 614
Dissertation (14) 14
Conference Proceeding (11) 11
Publication (9) 9
Book / eBook (6) 6
Web Resource (4) 4
Book Chapter (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (484) 484
bergman kernel (326) 326
mathematics, applied (132) 132
bergman-kernel (120) 120
analysis (70) 70
pseudoconvex domains (62) 62
domains (59) 59
bergman kernels (56) 56
mathematics, general (55) 55
complex variables (52) 52
geometry (52) 52
theorem (52) 52
mathematics - complex variables (49) 49
kernels (46) 46
bergman kernel function (45) 45
manifolds (41) 41
szego kernel (40) 40
differential geometry (39) 39
mathematical analysis (37) 37
32a25 (36) 36
kernel (35) 35
metrics (35) 35
spaces (33) 33
analytic functions (30) 30
bergman (30) 30
mathematical functions (28) 28
polynomials (26) 26
weighted bergman kernel (26) 26
boundary-behavior (25) 25
convex domains (25) 25
curvature (25) 25
mathematical theorems (25) 25
mathematics - differential geometry (25) 25
quantization (25) 25
symplectic geometry (25) 25
asymptotic-expansion (24) 24
asymptotics (24) 24
bergman space (24) 24
matematik (24) 24
研究 (24) 24
kahler-manifolds (23) 23
line bundles (23) 23
報告集 (23) 23
applications of mathematics (22) 22
bergman projection (22) 22
operator theory (22) 22
rims (22) 22
algebra (21) 21
bergman metric (21) 21
operators (21) 21
asymptotic expansion (19) 19
berezin transform (19) 19
global analysis and analysis on manifolds (19) 19
kernel functions (19) 19
physics, mathematical (19) 19
共同 (19) 19
bergman-kernel function (18) 18
boundary (18) 18
equation (18) 18
toeplitz-operators (18) 18
construction (17) 17
szegö kernel (17) 17
zeros (17) 17
applied mathematics (16) 16
biholomorphic-mappings (16) 16
dynamical systems and ergodic theory (16) 16
holomorphic-functions (16) 16
mathematical physics (16) 16
projection (16) 16
scalar curvature (16) 16
abstract harmonic analysis (15) 15
convex and discrete geometry (15) 15
fourier analysis (15) 15
reproducing kernels (15) 15
32a36 (14) 14
complex ellipsoids (14) 14
physics (14) 14
theoretical, mathematical and computational physics (14) 14
toeplitz operator (14) 14
幾何 (14) 14
bergman kernel functions (13) 13
extension (13) 13
finite type (13) 13
regularity (13) 13
riemann surfaces (13) 13
tian-yau-zelditch (13) 13
ベルグマン核 (13) 13
behavior (12) 12
bergman spaces (12) 12
bundles (12) 12
conformal mapping (12) 12
finite-type (12) 12
interpolation (12) 12
projections (12) 12
weighted bergman kernels (12) 12
forelli-rudin construction (11) 11
holomorphic functions (11) 11
holomorphic sections (11) 11
neumann problem (11) 11
reproducing kernel (11) 11
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (627) 627
Japanese (34) 34
French (6) 6
Korean (4) 4
German (3) 3
Chinese (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2018, Volume 146, Issue 9, pp. 4009 - 4020
In this article, we derive off-diagonal estimates of the Bergman kernel associated to tensor-powers of the cotangent line bundle defined over a hyperbolic... 
Bergman kernels | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2018, Volume 146, Issue 6, pp. 2541 - 2553
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2019, Volume 371, Issue 6, pp. 4129 - 4192
Let \mathcal {X} be a complex projective manifold of dimension n defined over the reals, and let M denote its real locus. We study the vanishing locus Z_{s_d}... 
real projective manifold | linear statistics | BERGMAN-KERNEL | SHUB | THEOREM | Bergman kernel | MATHEMATICS | Kac-Rice formula | SMALE | Random submanifolds | EXPANSION | SETS | Kostlan-Shub-Smale polynomials | RANDOM ZEROS | NUMBER VARIANCE | Probability | Algebraic Geometry | Mathematics | Metric Geometry
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2016, Volume 271, Issue 5, pp. 1243 - 1261
For weights ρ which are either radial on the unit ball or depend only on the vertical coordinate on the upper half-space, we describe the asymptotic behaviour... 
Asymptotic expansion | Bergman kernel | Harmonic Bergman kernel | MATHEMATICS | BALL | BEREZIN TRANSFORM | UNIT | REPRODUCING KERNELS | SPACES | THEOREM | QUANTIZATION
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 357, Issue 2, pp. 364 - 370
In this note, we give an improvement on the Bergman kernel for the domain { ( w , z ) ∈ C m × C n : ‖ w ‖ m 2 p + ‖ z ‖ n 2 < 1 } . As an application, we... 
Weighted Bergman kernel | Lu Qi-Keng problem | Bergman kernel | MATHEMATICS | MATHEMATICS, APPLIED | BERGMAN-KERNEL FUNCTION | PROJECTIONS | CONJECTURE
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2016, Volume 68, Issue 4, pp. 1461 - 1472
We give a proof of the Ohsawa-Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Blocki to use variations of domains to simplify... 
Extension | Vector bundles | Bergman kernel | MATHEMATICS | extension | BERGMAN-KERNEL | RIEMANN SURFACES | HOLOMORPHIC-FUNCTIONS | vector bundles
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 10/2017, Volume 27, Issue 4, pp. 2658 - 2683
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 07/2017, Volume 86, Issue 306, pp. 1913 - 1947
We propose, theoretically investigate, and numerically validate an algorithm for the Monte Carlo solution of least-squares polynomial approximation problems in... 
PROJECTION | CHAOS | MATHEMATICS, APPLIED | MARKOV-TYPE | POLYNOMIAL-APPROXIMATION | BERGMAN KERNELS | EQUILIBRIUM MEASURES | ASYMPTOTICS | STOCHASTIC COLLOCATION | MATHEMATICS AND COMPUTING
Journal Article
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0002-9939, 11/2019, Volume 147, Issue 11, pp. 4915 - 4919
It is proved that for any domain in C-n the Caratheodory-Eisenman volume is comparable with the volume of the indicatrix of the Caratheodory metric up to... 
MATHEMATICS | MATHEMATICS, APPLIED | Caratheodory metric | Bergman kernel | Caratheodory-Eisenman volume | Azukawa metric
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2014, Volume 266, Issue 5, pp. 3083 - 3133
For a weight function Q:C→R and a positive scaling parameter m, we study reproducing kernels Kq,mQ,n of the polynomial... 
Determinantal point process | Polyanalytic function | Landau level | Bergman kernel | MATHEMATICS | EIGENVALUES | BERGMAN-KERNEL | THEOREM | FLUCTUATIONS | L-P SPACES | Algorithms
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2016, Volume 53, Issue 5, pp. 1401 - 1409
In complex analysis, the Bergman kernels for two biholomor-phically equivalent complex domains satisfy the transformation formula. Recently new Bergman theory... 
Transformation formula | Slice regular functions | Slice Bergman kernel | Quaternion variables | Bergman kernel | MATHEMATICS | transformation formula | slice regular functions | slice Bergman kernel | quaternion variables
Journal Article
Journal of physics. A, Mathematical and theoretical, ISSN 1751-8121, 2017, Volume 50, Issue 48, p. 485202
If a Hamiltonian of a quantum system is symmetric under space-time reflection, then the associated eigenvalues can be real. A conjugation operation for quantum... 
superselection | Bergman kernel | hyperbolic quantum mechanics | PT symmetry | REALITY | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 233 - 247
We prove that a smooth bounded pseudoconvex domain Ω⊆C3 with a one-dimensional complex manifold M in its boundary has a noncompact ∂‾-Neumann operator on... 
Compactness of the [formula omitted]-Neumann operator | Pseudoconvex domains | Bergman kernels | Compactness of the ∂‾-Neumann operator
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2018, Volume 28, Issue 2, pp. 1716 - 1727
We discuss topics related to zeroes of the Bergman kernels, and present a method for generating Bergman kernels with arbitrarily, but finitely, many zeroes. It... 
Bergman space | Bergman kernel | Radial weight | MATHEMATICS | SHARP ESTIMATE
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2018, Volume 370, Issue 9, pp. 6565 - 6584
Let L be a positive line bundle over a projective complex manifold X, L^p its tensor power of order p, H^0(X,L^p) the space of holomorphic sections of L^p, and... 
Equilibrium measure | Large deviations | β-ensemble | Bergman kernel | Fekete points | Bernstein-Markov property | large deviations | MATHEMATICS | equilibrium measure | beta-ensemble
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2016, Volume 2016, Issue 16, pp. 5048 - 5075
We show that normalized currents of integration along the common zeros of random m-tuples of sections of powers of m singular Hermitian big line bundles on a... 
FORMS | MATHEMATICS | ENERGY | MASS EQUIDISTRIBUTION | BERGMAN-KERNEL | THEOREM | SECTIONS | ZEROS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2016, Volume 435, Issue 2, pp. 1426 - 1457
We study Toeplitz operator theory on the doubling Fock spaces, which are Fock spaces whose exponential weight is associated to a subharmonic function with... 
Doubling measures | Schatten classes | Toeplitz operators | Fock spaces | MATHEMATICS | MATHEMATICS, APPLIED | BERGMAN-KERNEL | L-P SPACES
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 12/2016, Volume 110, pp. 187 - 194
Let X be a compact connected Riemann surface of genus g, with g≥2. For each d<η(X), where η(X) is the gonality of X, the symmetric product Symd(X) embeds into... 
Petersson inner product | Jacobian | Bergman kernel | Symmetric product
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2017, Volume 60, Issue 6, pp. 1077 - 1082
Let Gi be a closed Lie subgroup of U(n), Ωi be a bounded Gi-invariant domain in Cn which contains 0, and (9(Cn)Gi = C, for i= 1,2. If f : f21 →2 is... 
invariant domain | MATHEMATICS | MATHEMATICS, APPLIED | PROPER HOLOMORPHIC MAPPINGS | CIRCULAR DOMAINS | BERGMAN-KERNEL | biholomorphic mapping | degree of polynomial mapping | AUTOMORPHISMS | group action | Bergman kernel | STEIN-SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2019, Volume 372, Issue 2, pp. 1113 - 1137
This work consists of two parts. In the first part, we consider a compact connected strongly pseudoconvex CR manifold X with a transversal CR S^{1} action. We... 
MATHEMATICS | zero current | CR function | METRICS | Kohn Laplacian | HOLOMORPHIC SECTIONS | Szego Holomorphic function | Szego kernel | equidistribution | Bergman kernel | ZEROS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.